Top 10 Decongestants For Adults – Sinus Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

72 Count, Phenylephrine HCl 10 mg, Common Cold and Upper Respiratory Allergies, GoodSense Maximum Strength Nasal Decongestant PE, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever

#ad
Good Sense #ad - Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.

Maximum strength: goodsense maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion. Non-drowsy relief so you can power through your day. Goodsense maximum strength nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine. Active ingredient: the active ingredient in goodsense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion. Aspirin and gluten free.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.38 Inches
Length3.25 Inches
Weight0.09 Pounds
Width1 Inches
Part Number370030147403-1
Model370030147403-1

2. Vicks

#ad

Maximum Strength Relief of Sinus Headache, Vicks Sinex SEVERE LiquiCaps, Nasal Decongestant, Non-Drowsy, Pressure, & Congestion, All-In-One Sinus Relief, Pain, 24 LiquiCaps

#ad
Vicks #ad - Experience fast; powerful relief from nasal congestion; sinus pressure; sinus headache; and sinus pain! Best suited to treat sinus symptoms caused by the common cold; hay fever; or other upper respiratory allergies because it reduces pressure in the sinuses and relieves sinus pain! The powerful; non-drowsy nasal decongestant medicine and pain reliever help to provide all in one relief for your sinus symptoms! Hsa and fsa eligible; Check with your provider for more details.

This product is not formulated with an antihistimine allergy medicine and is not intended to treat runny nose; itchy & watery eyes; or sneezing.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height3.3 Inches
Length4.4 Inches
Weight0.09 Pounds
Width1.1 Inches
Part Number00323900023277

3. HealthA2Z

#ad

HealthA2Z Decongestant PE 300 Counts | Phenylephrine HCl 10 mg | Maximum Strength | Non Drowsy Nasal & Sinus Congestion Relief Due to Cold & Allergies

#ad
HealthA2Z #ad - Nasal decongestant Phenylephrine HCl 10mg in each tablet Active Ingredient. Temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Adults and children 12 years and over: 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours. Healtha2z decongestant PE provides non-drowsy relief for nasal, sinus congestion and sinus pressure. Temporarily relieves sinus congestion and pressure.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad

4. Sudafed

#ad

24 Count, Sudafed PE Sinus Pressure + Pain Relief Maximum Strength Non-Drowsy Decongestant

#ad
Sudafed #ad - From the #1 pharmacist recommended brand among oral OTC decongestants, this maximum strength formula can be used by adults and children 12 years and older for powerful symptom relief.

Each caplet contains 5 milligrams of the decongestant phenylephrine HCl and 325 milligrams of acetaminophen, a pain reliever and fever reducer. The non-drowsy decongestant helps promotes sinus drainage, temporarily reduces fever and helps relieve headaches and minor aches and pain. 24-count box of sudafed pe sinus pressure + pain Relief Maximum Strength Non-Drowsy Decongestant Tablets provide powerful relief of sinus pain, sinus pressure, nasal congestion and headaches. This sinus congestion & pain medicine also temporarily relieves nasal congestion associated with hay fever, upper respiratory allergies and the common cold.
BrandSudafed #ad
ManufacturerSudafed #ad
Height4.52 Inches
Length0.63 Inches
Weight0.05 Pounds
Width2.91 Inches
Part NumberJJ-2314
Model300450547248

5. Vicks

#ad

265 Sprays x 2, Original Ultra Fine Mist, & Nasal Congestion, Decongestant Medicine, Sinus Pressure Relief, Relief From Stuffy Nose due To Cold Or Allergy, Vicks Sinex SEVERE Nasal Spray

#ad
Vicks #ad - This powerful decongestant medicine be used to treat severe sinus congestion and pressure caused by a cold or seasonal allergy spell; Not intended for daily use.

Breathe better all day or all night long with Vicks Sinex Severe; For instant; 12-hour; nasal congestion and sinus pressure relief. Unlike nasal decongestant tablets; Vicks Sinex Severe Nasal Sprays works by delivering powerful decongestant medicine directly to your nasal membranes. Vicks sinex severe nasal spray is HSA and FSA eligible; Check with your provider for more details. Targets nasal congestion and sinus pressure at the source by reducing swelling in the sinuses.
BrandVicks #ad
ManufacturerProcter & Gamble - HABA Hub #ad
Height5.4 Inches
Length2.56 Inches
Weight0.06 Pounds
Width3.86 Inches
Part Numberbergw-306

6. GENCARE GENERIC HEALTHCARE

#ad

GenCare Nasal Decongestant 10mg Tablets Phenylephrine HCl 300 Tablets Per Bottle Value Pack Non Drowsy Sinus and Nasal Congestion Relief Lower Sinus Pressure Due to Allergies or Illness

#ad
GENCARE GENERIC HEALTHCARE #ad - This is the perfect size for families or people who suffer from chronic congestion due to allergies or seasonal illness. This over the counter decongestant can help with common symptoms like runny nose or blocked nasal passages. Ultimate sinus relief - experience maximum strength nasal decongestion and sinus pressure relief from indoor or outdoor allergies or common cold symptoms.

Join thousands of nasal decongestion customers. Click add-to-Cart Today. Non drowsy formula - gencare nasal decongestion can be taken any time of day including the morning or daytime. 100% satisfaction guarantee - we know you and your family will love the ultimate convenience of our 300 count bulk savings bottle. That's why we back up each tamper proof bottle with our 100% Satisfaction Guarantee.

Bulk savings bottle - stop worrying about constant refills with our value savings 300 tablet family size bottle. Breathe easier - lowering sinus pressure and eliminating congestion can help you breathe better and deeper during the day or night. 10 mg of phenylephrine HCl helps alleviate pressure in your nose, ears, sinus, and throat. Many decongestant treatments are only suitable for nighttime use and are therefore limited for active adults and kids who need relief all day long.
BrandGENCARE GENERIC HEALTHCARE #ad
ManufacturerGENCARE GENERIC HEALTHCARE #ad
Part NumberEB-021

7. Amazon Basic Care

#ad

Amazon Basic Care Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, Sinus Pressure, 10 mg Tablets. Nasal and Sinus Congestion, 72 Count

#ad
Amazon Basic Care #ad - Wash your hands with soap and water, and avoid touching your face with unwashed hands to reduce your risk of infection. How the cold spreads: viruses that cause colds can spread from an infected person to others through the air and close personal contact.

Sinus congestion occurs when the tissue lining in the nose becomes swollen. How to treat cold symptoms: stay hydrated, rest, phenylephrine HCl, and combat nasal congestion and sinus pressure using a decongestant like Amazon Basic Care Maximum Strength Nasal Decongestant PE, 10 mg tablets. Active ingredient: the active ingredient in amazon basic Care Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion.

Find temporary relief for sinus pressure, nasal and sinus congestion by using Amazon Basic Care Maximum Strength Nasal Decongestant PE. Nasal decongestant: this product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies.
BrandAmazon Basic Care #ad
ManufacturerAmazon.com Services, Inc. #ad
Height2.88 Inches
Length1.38 Inches
Width4.25 Inches

8. Benzedrex

#ad

Benzedrex Nasal Decongestant Inhaler

#ad
Benzedrex #ad - Convenient and easy to use. Promotes nasal and sinus drainage. Doctor recommended. Temporarily relieves nasal congestion.
BrandBenzedrex #ad
ManufacturerBenzedrex #ad
Height0.8 Inches
Length4.7 Inches
Weight0.9 ounces
Width2.5 Inches
Part Number61023
Model61023

9. HealthA2Z

#ad

HealthA2Z Decongestant PE | 90 Tablets | Phenylephrine HCl 10 mg |

#ad
HealthA2Z #ad - Healtha2z decongestant pe maximum strength, Phenylephrine HCI 10mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Healtha2z decongestant PE provides non-drowsy relief for nasal, sinus congestion and sinus pressure. The main active ingredient in HealthA2Z Decongestant PE does not contain pseudoephedrine.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad
Height3.5 Inches
Length1.5 Inches
Width1.5 Inches
Part NumberFPA089

10. HealthA2Z

#ad

HealthA2Z® Decongestant PE | 300 Counts | Phenylephrine 5mg | Non-Drowsy | Relives Sinus Pressure & Congestion from Illness or Allergies

#ad
HealthA2Z #ad - Nasal & sinus congestion relief: healtha2z decongestant PE, Phenylephrine HCI 5mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies.

Non-drowsy: healtha2z decongestant PE provides non-drowsy relief for nasal, sinus congestion and sinus pressure. When using this product do not EXCEED recommend dose, read label carefully. Decongestant 5mg Phenylephrine HCL Active Ingredients. Does not contain pseudoephedrine: The main active ingredient in HealthA2Z Decongestant PE does not contain pseudoephedrine. Adults: take 1 tablet every 4 hours, do not take more than 6 tablets in 24 hours.
BrandHealthA2Z #ad
ManufacturerAllegiant Health #ad